Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 4

All articles in this issue are freely accessible.

The emergence of gravitational wave science: 100 years of development of mathematical theory, detectors, numerical algorithms, and data analysis tools
Michael Holst, Olivier Sarbach, Manuel Tiglio and Michele Vallisneri.
Bull. Amer. Math. Soc. 53 (2016), 513-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3544260
Fusion systems
Michael Aschbacher and Bob Oliver.
Bull. Amer. Math. Soc. 53 (2016), 555-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3544261
An introduction to large deviations for random graphs
Sourav Chatterjee.
Bull. Amer. Math. Soc. 53 (2016), 617-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3544262
$E_{8}$, the most exceptional group
Skip Garibaldi.
Bull. Amer. Math. Soc. 53 (2016), 643-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3544263

Mathematical Perspectives

About the cover: Ramanujan in bronze
Gerald L. Alexanderson; with contributions from Leonard F. Klosinski.
Bull. Amer. Math. Soc. 53 (2016), 673-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3544264
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 53 (2016), 681-691
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Hangzhou lectures on eigenfunctions of the Laplacian, by Christopher D. Sogge.
Reviewer: Andrew Hassell
Bull. Amer. Math. Soc. 53 (2016), 693-699
Review information
Full-text PDF Free Access
The Princeton Companion to Applied Mathematics, edited by Nicholas J. Higham.
Reviewer: Lloyd Trefethen
Bull. Amer. Math. Soc. 53 (2016), 701-705
Review information
Full-text PDF Free Access